# SDR RAIA2018101100001

- Difficulty date: October 11, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE HATCH ALIGNMENT PINS HAVE LIGHT RUST ON BOTH  2EACH. REMOVED AND REPLACED LT OVERWING ESCAPE HATCH ALIGNMENT PINS.
